The Rate of Escape of Stable Ornsteintire Uhlenbeck Processes and the Scattering Theory for their Perturbations

V.N. Kolokol'tsov, A.E. Tyukov

2001, v.7, Issue 4, 603-625


The rate of escape of stable Ornsteintire Uhlenbeck process is estimated. Scattering theory for perturbation is constructed. The properties of random wave operators are discussed.

Keywords: rate of escape,stable Ornsteintire Uhlenbeck process,scatteringtheory,random wave operators


Please log in or register to leave a comment

There are no comments yet